MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD CARDIOROOT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD CARDIOROOT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWROOT0026
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21g01.(3331/213) the device history records review concluded that there was no non-conformance/planned deviation in relation with the event reported.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.4117- remained implanted.
 
Event or Problem Description
It was reported to intervascular from the health facility that during his cardiac surgery intervention (bentall), the surgeon noticed that blood was beading all along the tube and that hemostasis was therefore impossible, which led to the use of biological glue and tachosil.The prosthesis has been placed in the patient.Additional information was received from the health facility for a better understanding of the event: the bleeding was noted during aortic declamping.The bleeding was local throughout the graft.The procedure was prolonged by one hour.Length of hospital stay prolonged.Consequence for the patient mild-moderate injury.Medical follow-up: additional medical intervention required: coagulation products.Additional surgical intervention required: tachosil on the vascular prosthesis.The patient required blood products: packed rbcs.Complaint # (b)(4).
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
((b)(4)) the case and its investigation have been reviewed by the medical affairs department whose assessment is below: "this complaint is regarding a cardioroot graft used on (b)(6) 2023.While performing a bentall procedure on an 81-year-old female patient with a history of hypertension, the surgeon, a customary cardioroot user, observed bleeding throughout the prosthesis after removing the vascular clamp.Due to the nature of the bleeding and the inability to achieve hemostasis, the surgeon used tachosil, a fibrin sealant patch, and biological glue to stop the bleeding.The surgeon selected to leave the graft in place and not replace it.The patch placement and the glue application prolonged the case by approximately one hour; the patient required a transfusion of packed red blood cells and coagulation products.The complication and the treatment required to obtain hemostasis prolonged the hospital stay.The medical affairs team was unsuccessful in our attempts to contact the surgeon.Due to the limited information that we have received, we cannot comprehensively assess the event." ((b)(4)) occurrence of bleeding events is calculated and reviewed monthly during quality meeting.In (b)(6) 2023, the bleeding rate on intergard / hemagard products was within the maximum anticipated by the product risk assessment.((b)(4)) based on the investigation findings and the medical review, no conclusion can be drawn on the exact origin of the adverse event since the product remained implanted.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
(11/213) one retention sample from same sterilization lot number was selected based on the same textile parameter, coated on the same date and with the same coating parameters as the involved device.A visual inspection performed by the quality supervisor concluded that the product is in compliance with the specification.A water permeability testing was also performed on the retention sample.The test result is within specification.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.

Brand Name
INTERGARD CARDIOROOT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16311242
Report Number2242352-2023-00091
Device Sequence Number6946971
Product Code DSY
UDI-Device Identifier00384401013891
UDI-Public(01)00384401013891
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Importer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2023
Report Date (Section F) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberHEWROOT0026
Device Catalogue NumberHEWROOT0026
Device Lot Number21G01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/15/2023
Event Location Hospital
Date Report to Manufacturer03/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/15/2023
03/15/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/08/2023
03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACHOSIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA03/24/2023